# SDR 96ZZZX5903

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N23NC
- Make and model: Cessna 402B
- Aircraft serial: 402B0419
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C87
- Condition: Cracked
- Location: Prop
- Part time: 6,552 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP INSP FOUND HUB CRACKED IN THREAD AREA.
